# SDR UIEA2018082401789

- Difficulty date: August 24, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,998 hours, 20,969 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE BLEED LIGHT ON OVERHEAD PANEL ILLUMINATED DURING INITIAL CLIMB. LIGHT EXTINGUISHED AFTER APPROXIMATELY 1 MIN. NO EICAS. THIS IS A REPEAT WRITE UP. PERFORMED AIR SUPPLY BITE TEST IAW AMM 36-23-00-715-001. OPS CHECK GOOD, NO FAULTS NOTED AT THIS TIME.
